# SDR G1FR100YA

- Difficulty date: November 14, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N634H
- Make and model: Amd FALCON50MYST
- Aircraft serial: 178
- Engine: Garrtt TFE731*
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 10604320
- Part serial: 1321
- Condition: Leaking
- Location: Aileron Sys
- Part time: 8,808 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AILERON ARTHUR FAILS RESISTANCE CHECKS.  STATIC LEAKS BEYOND LIMITS.  TIME SINCE OVERHAUL UNKNOWN.  UNIT REPACED WITH OVERHAULED UNIT.
